MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 30 X 30CM, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 30 X 30CM, FIRM; MESH, SURGICAL
Catalog Number 3030002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 07/03/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a 64 year old patient had hernia repair surgery on or about on (b)(6) 2014.During the hernia repair surgery, the surgeon implanted two strattice meshes; lot#: s11253-091; ref#: (b)(4); mesh and lot#: s1273-014 ;ref#: (b)(4).After surgery, the patient returned to the hospital on or about on (b)(6) 2014, for a revision and removal surgery.No other information was provided.This record is associated with the second device implanted, s1273-014 ; ref#: (b)(4); however this is not a valid lot number and has been defaulted to unknown.This is the same event and the same patient reported under mdr#: 1000306051-2023-00087 (abbvie complaint#: (b)(4).
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.Internal investigation into strattice lot: s11253 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As 17 april 2023, of the 194 devices released to finished goods for lot: s11253, 187 have bee distributed with 118 reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 30 X 30CM, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16811417
Report Number1000306051-2023-00083
Device Sequence Number6072315
Product Code FTM
UDI-Device Identifier00818410011796
UDI-Public00818410011796
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Catalogue Number3030002
Device Lot NumberS11253
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale